# SDR ABXA20140603185

- Difficulty date: June 3, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 114T2218
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT CORRODED.  R & R SHIMS ON OTBD LOWER STRUT IAW SRM 51-40-02 & DWG 114T2233.  CORRODED L2, PN 114T2218, PART NAME AIR LOAD RIB, SN NSN, LOCATION STRINGER & WS FROM 785.0 TO 786.0.  ACFT WAS GNDED.
